# SDR ASAA2015111713916

- Difficulty date: November 17, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 28,619 hours, 8,801 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Engine
- Condition: Faulted
- Location: Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC 78273000, FOUND FAULT CODE 77-20862 ON NR 2 ENGINE, BOTTOM LT EGT SIGNAL OUT OF RANGE.  ACFT GROUNDED, ON DEFERRAL.
